BIROn - Birkbeck Institutional Research Online

    Minimal and maximal length involutions in finite coxeter groups

    Perkins, Sarah and Rowley, P. (2002) Minimal and maximal length involutions in finite coxeter groups. Communications in Algebra 30 (3), pp. 1273-1292. ISSN 0092-7872.

    Full text not available from this repository.

    Abstract

    Let W be a finite irreducible Coxeter group. The aim of this paper is to describe the maximal and minimal length elements in conjugacy classes of involutions in W.

    Metadata

    Item Type: Article
    Additional Information: Perkins is the maiden name of Sarah Hart.
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 13:36
    Last Modified: 30 Jun 2020 13:41
    URI: https://eprints.bbk.ac.uk/id/eprint/32411

    Statistics

    Downloads
    Activity Overview
    0Downloads
    105Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item